Translator Disclaimer
2017 Nevanlinna uniqueness of linear difference polynomials
Nan Li, Risto Korhonen, Lianzhong Yang
Rocky Mountain J. Math. 47(3): 905-926 (2017). DOI: 10.1216/RMJ-2017-47-3-905

Abstract

In this paper, we investigate shared value problems related to an entire function $f(z)$ of hyper-order less than one and its linear difference polynomial $L(f)=\sum _{i=1}^{k}a_{i}f(z+c_{i})$, where $a_{i}, c_{i}\in \mathbb {C}$. We give sufficient conditions in terms of weighted value sharing and truncated deficiencies, which imply that $L(f)\equiv f$.

Citation

Download Citation

Nan Li. Risto Korhonen. Lianzhong Yang. "Nevanlinna uniqueness of linear difference polynomials." Rocky Mountain J. Math. 47 (3) 905 - 926, 2017. https://doi.org/10.1216/RMJ-2017-47-3-905

Information

Published: 2017
First available in Project Euclid: 24 June 2017

zbMATH: 1372.30020
MathSciNet: MR3682154
Digital Object Identifier: 10.1216/RMJ-2017-47-3-905

Subjects:
Primary: 30D35, 39A05

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 3 • 2017
Back to Top